# SDR USAA2013070900016

- Difficulty date: June 27, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 42,371 hours, 15,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Bracket
- Part number: D5348001922095
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON RT AFT PASS/CREW DOOR CUT OUT FRAME LOWER ATTACH BRACKET BETWEEN FR68 TO FR69, S23R.  REPLACED RT AFT PASS/CREW DOOR CUT OUT FRAME LOWER ATTACH BRACKET BETWEEN FR68 TO FR69, S23R IAW SRM 51-42-11, 51-44-11 & 51-75-12.
